# SDR UPS08853728

- Difficulty date: October 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE AND DISPOSITION EFN 70219911059 ORIGINAL NRC 188671 RIB CRACKED AT OUTBOARD FORWARD CORNER OF ACCESS PANEL 522B.  REPAIRED IAW 57-02-00 PG 1 FIG 002.
